1 doctor weighed in:

I feel a little bad right because earlier i drank some coffee and i had a nausea problem and when i took a Excedrin i vomit. Is this a serious problem or what i could eat of anything and I am very nervous about this

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: Excedrin

Excedrin and coffee both separately and together can irritate the stomach, especially if you have gastritis and/or underlying ulcer. You need a visit with your primary care provider for a work up, testing, and possible referral to a GI doctor (gastroenterologist).
In the meantime try an over the counter medication like pepcid, tagamet, or prilosec. Also avoid aspirin, advil, (ibuprofen) excedrin, spicy foods, caffeine, acidic foods. Best of luck.

In brief: Excedrin

Excedrin and coffee both separately and together can irritate the stomach, especially if you have gastritis and/or underlying ulcer. You need a visit with your primary care provider for a work up, testing, and possible referral to a GI doctor (gastroenterologist).
In the meantime try an over the counter medication like pepcid, tagamet, or prilosec. Also avoid aspirin, advil, (ibuprofen) excedrin, spicy foods, caffeine, acidic foods. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors